# SDR ASAA2018122647558

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 11,277 hours, 3,660 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: L2 Window Ovrhet
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT ILLUMINATED LEVELING AT FL330.  GROUNDED - YES. PERFORMED AND COMPLETED QRH CHECKLIST. OPS NORMAL.
